Fine asymptotics for the consistent maximal displacement of branching brownian motion

Research output: Contribution to journalArticle

5 Citations (Scopus)
65 Downloads (Pure)

Abstract

Ipt is well-known that the maximal particle in a branching Brownian motion sits near (Formula-Presented)log t at time t. One may then ask about the paths of particles near the frontier: how close can they stay to this critical curve? Two different approaches to this question have been developed. We improve upon the best-known bounds in each case, revealing new qualitative features including marked differences between the two approaches.

Original languageEnglish
Article number28
Pages (from-to)1-26
Number of pages26
JournalElectronic Journal of Probability
Volume20
DOIs
Publication statusPublished - 13 Mar 2015

Fingerprint

Branching Brownian Motion
Critical Curves
Path
Brownian motion

Keywords

  • Branching Brownian motion
  • Consistent minimal displacement
  • Growth rate
  • Survival probability

Cite this

Fine asymptotics for the consistent maximal displacement of branching brownian motion. / Roberts, Matthew Iain.

In: Electronic Journal of Probability, Vol. 20, 28, 13.03.2015, p. 1-26.

Research output: Contribution to journalArticle

@article{b8b4ac71960f44969b783ef6145df5b4,
title = "Fine asymptotics for the consistent maximal displacement of branching brownian motion",
abstract = "Ipt is well-known that the maximal particle in a branching Brownian motion sits near (Formula-Presented)log t at time t. One may then ask about the paths of particles near the frontier: how close can they stay to this critical curve? Two different approaches to this question have been developed. We improve upon the best-known bounds in each case, revealing new qualitative features including marked differences between the two approaches.",
keywords = "Branching Brownian motion, Consistent minimal displacement, Growth rate, Survival probability",
author = "Roberts, {Matthew Iain}",
year = "2015",
month = "3",
day = "13",
doi = "10.1214/EJP.v20-2912",
language = "English",
volume = "20",
pages = "1--26",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Fine asymptotics for the consistent maximal displacement of branching brownian motion

AU - Roberts, Matthew Iain

PY - 2015/3/13

Y1 - 2015/3/13

N2 - Ipt is well-known that the maximal particle in a branching Brownian motion sits near (Formula-Presented)log t at time t. One may then ask about the paths of particles near the frontier: how close can they stay to this critical curve? Two different approaches to this question have been developed. We improve upon the best-known bounds in each case, revealing new qualitative features including marked differences between the two approaches.

AB - Ipt is well-known that the maximal particle in a branching Brownian motion sits near (Formula-Presented)log t at time t. One may then ask about the paths of particles near the frontier: how close can they stay to this critical curve? Two different approaches to this question have been developed. We improve upon the best-known bounds in each case, revealing new qualitative features including marked differences between the two approaches.

KW - Branching Brownian motion

KW - Consistent minimal displacement

KW - Growth rate

KW - Survival probability

UR - http://www.scopus.com/inward/record.url?scp=84934876228&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1214/EJP.v20-2912

U2 - 10.1214/EJP.v20-2912

DO - 10.1214/EJP.v20-2912

M3 - Article

VL - 20

SP - 1

EP - 26

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

M1 - 28

ER -